# SDR QFBR20140613002

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: General aviation
- Aircraft: N255MG
- Make and model: Tecnam P2006T
- Aircraft serial: 087US
- Aircraft time: 701 hours, 933 cycles
- Engine: Rotax ROTAX912S3
- Engine time: 652 hours
- Propeller: Mtprop MTV21
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Nose Rib
- Part number: 26113071
- Condition: Cracked
- Location: Left Wing
- Part time: 701 hours, 933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100HR INSPECTION OF AIRCRAFT,  THREE LEADING EDGE RIBS, ONE AT 83", ONE AT 97" AND ONE AT 110" FROM FUSELAGE CENTER (NO WING STATION GIVEN IN M/M) JUST OUTBOARD OF EACH ENGINE NACELLE WERE FOUND CRACKED AROUND LOWER AFT RIVET WHERE THEY CONNECT TO THE FORWARD SPAR. 2 OF THE SAME RIBS ON THE LEFT WING ARE CRACKED IN THE UPPER RADIUS ON THE AFT PORTION WHERE THEY CONNECT TO THE FORWARD SPAR.
